# SDR 95ZZZX3392

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198AE
- Make and model: Saab 340B
- Aircraft serial: 340B198
- System (JASC): 3425 · Integrated Flight System
- Part: Efis Tube
- Part number: 6226342022
- Condition: Shorted
- Location: Cockpit
- Component: Collins
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ALB - FLT 4850 - SMOKE IN THE COCKPIT FROM EFIS TUBE.  REPLACED THE RT PDU AND EFIS TUBE.
